# SDR DALA2024052905608

- Difficulty date: May 23, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 58,358 hours, 30,719 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUE TO APPEARANCE OF F/CTL ALT LAW MESSAGE CAUSED BY AN ELAC 2 FAULT DURING THE APPROACH. ELAC 1 ALREADY ON MEL. CORRECTIVE ACTION: REPLACED NBR 2 ELAC.
